MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM,CPR VIPER; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. IMPLANT SYSTEM,CPR VIPER; POLYETHYLENE SYNTHETIC SUTURE
Model Number IMPLANT SYSTEM,CPR VIPER
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a plantar plate repair surgery the leading shaft became bent.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8692ds implant system, cpr¿ viper¿ with suturetape, white/blue, 1.3 mm, batch number 4113140677, was received for evaluation.Visual inspection found that the shaft of the meniscal viper and inserter were bent at the distal end close to the tip.The returned suture was found frayed.A functional test was not performed because the device was damaged.The most likely cause(s) of the reported failure are user error, misaligned insertion, or excessive forces applied by leveraging/prying the device.

Brand Name
IMPLANT SYSTEM,CPR VIPER
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23657917
Report Number1220246-2025-05219
Device Sequence Number4903790
Product Code GAT
UDI-Device Identifier00888867190986
UDI-Public(01)00888867190986(11)240501(17)290430(10)4113140677
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM,CPR VIPER
Device Catalogue NumberAR-8692DS
Device Lot Number4113140677
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown